Alert archive / Georgia / Red Flag Warnings in 2010
Red Flag Warning 3, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at Jan 3, 2010, 2:57 PM EST for 26 counties in Georgia; 5 counties in Alabama; 16 counties in Florida. It took effect at Jan 4, 2010, 10:00 AM EST. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 3, 2010, 2:57 PM EST (19:57 UTC)
- In effect from
- Jan 4, 2010, 10:00 AM EST
- Expired
- Jan 4, 2010, 8:00 PM EST
- In force
- 10 hr
- Issued by
- NWS Tallahassee, FL
All 47 counties
Coffee County, AL, Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL, Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL, Baker County, GA, Ben Hill County, GA, Berrien County, GA, Brooks County, GA, Calhoun County, GA, Clay County, GA, Colquitt County, GA, Cook County, GA, Decatur County, GA, Dougherty County, GA, Early County, GA, Grady County, GA, Irwin County, GA, Lanier County, GA, Lee County, GA, Lowndes County, GA, Miller County, GA, Mitchell County, GA, Quitman County, GA, Randolph County, GA, Seminole County, GA, Terrell County, GA, Thomas County, GA, Tift County, GA, Turner County, GA, Worth County, GA
The radar
The Tallahassee radar (KTLH), 66 km from the middle of the area, began a volume at 20:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 8.0 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2246 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- -63 m²/s²
- 0-3 km storm-relative helicity
- -32 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
333 WWUS82 KTAE 031957 RFWTAE URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 257 PM EST SUN JAN 3 2010 ...THE RED FLAG WARNING FOR SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH CENTRAL GEORGIA FOR THIS AFTERNOON HAS BEEN CANCELLED... ...A RED FLAG WARNING REMAINS IN EFFECT FOR THE FLORIDA PANHANDLE AND BIG BEND THROUGH SUNSET DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY... ...A RED FLAG WARNING IS NOW IN EFFECT FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...THE FLORIDA PANHANDLE AND BIG BEND FROM MONDAY MORNING UNTIL EARLY MONDAY EVENING DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY... ...A FIRE WEATHER WATCH IS NOW IN EFFECT FROM LATE TUESDAY MORNING THROUGH EARLY TUESDAY EVENING FOR SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH CENTRAL GEORGIA...THE FLORIDA PANHANDLE AND BIG BEND DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY... .DISCUSSION...THE RED FLAG WARNING REMAINS IN EFFECT THROUGH SUNSET FOR ALL FLORIDA COUNTIES...BUT HAS BEEN CANCELLED FOR SOUTHEAST ALABAMA AND SOUTHWEST AND SOUTH CENTRAL GEORGIA AS DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT WILL BE LESS THAN FOUR HOURS. THE COLD AND VERY DRY AIR MASS WILL LINGER THROUGH WEDNESDAY WITH RED FLAG CONDITIONS EXPECTED. ALZ065>069-GAZ120>131-142>148-155>161-041230- /O.CAN.KTAE.FW.W.0002.000000T0000Z-100104T0000Z/ /O.UPG.KTAE.FW.A.0002.100104T1700Z-100105T0000Z/ /O.NEW.KTAE.FW.W.0003.100104T1700Z-100104T2100Z/ /O.NEW.KTAE.FW.A.0003.100105T1800Z-100105T2200Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN- TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY- MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR- GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 257 PM EST SUN JAN 3 2010 /157 PM CST SUN JAN 3 2010/ ...A RED FLAG WARNING IS IN EFFECT FROM NOON EST /11 AM CST/ TO 4 PM EST /3 PM CST/ MONDAY... ...A FIRE WEATHER WATCH IN EFFECT TUESDAY AFTERNOON... ...THE RED FLAG WARNING IS CANCELLED FOR THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON EST /11 AM CST/ TO 4 PM EST /3 PM CST/ MONDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED FOR TUESDAY AFTERNOON. THE RED FLAG WARNING HAS BEEN CANCELLED FOR THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FLZ007>019-026>029-034-041230- /O.UPG.KTAE.FW.A.0002.100104T1500Z-100105T0100Z/ /O.NEW.KTAE.FW.W.0003.100104T1500Z-100105T0100Z/ /O.NEW.KTAE.FW.A.0003.100105T1600Z-100106T0100Z/ /O.EXT.KTAE.FW.W.0002.000000T0000Z-100103T2300Z/ INLAND WALTON-COASTAL WALTON-HOLMES-WASHINGTON-JACKSON-BAY- CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY- WAKULLA-TAYLOR-LAFAYETTE-DIXIE- 257 PM EST SUN JAN 3 2010 /157 PM CST SUN JAN 3 2010/ ...A RED FLAG WARNING IS IN EFFECT UNTIL 6 PM EST /5 PM CST/ THIS AFTERNOON... ...A RED FLAG WARNING IS NOW IN EFFECT FROM 10 AM EST /9 AM CST/ TO 8 PM EST /7 PM CST/ MONDAY... ...A FIRE WEATHER WATCH IS NOW IN EFFECT FROM LATE TUESDAY MORNING THROUGH EARLY TUESDAY EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM EST /9 AM CST/ TO 8 PM EST /7 PM CST/ MONDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED FROM LATE TUESDAY MORNING THROUGH EARLY TUESDAY EVENING. THE RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/ THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ JAMSKI
3 follow-up statements
336 WWUS82 KTAE 040047 RFWTAE URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 747 PM EST SUN JAN 3 2010 ...RED FLAG WARNING MONDAY FOR SOUTHEAST ALABAMA...SOUTHWEST GEORGIA...AND NORTHWEST FLORIDA FOR LOW RELATIVE HUMIDITY... ...FIRE WEATHER WATCH FOR THE SAME REGION TUESDAY FOR LOW RELATIVE HUMIDITY... .DISCUSSION...A COLD AND VERY DRY AIRMASS WILL BE IN PLACE FOR MUCH OF THIS WEEK. RED FLAG CONDITIONS WILL BE POSSIBLE EACH DAY. ALZ065>069-GAZ120>131-142>148-155>161-041245- /O.CON.KTAE.FW.W.0003.100104T1700Z-100104T2100Z/ /O.CON.KTAE.FW.A.0003.100105T1800Z-100105T2200Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN- TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY- MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR- GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 747 PM EST SUN JAN 3 2010 /647 PM CST SUN JAN 3 2010/ ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON EST /11 AM CST/ TO 4 PM EST /3 PM CST/ MONDAY... ...FIRE WEATHER WATCH REMAINS IN EFFECT TUESDAY AFTERNOON... THE RELATIVE HUMIDITY WILL LIKELY DROP BELOW 25 PERCENT FOR 4 OR MORE HOURS MONDAY AFTERNOON. SIMILAR CONDITIONS ARE POSSIBLE TUESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FLZ007>019-026>029-034-041245- /O.CON.KTAE.FW.W.0003.100104T1500Z-100105T0100Z/ /O.CON.KTAE.FW.A.0003.100105T1600Z-100106T0100Z/ INLAND WALTON-COASTAL WALTON-HOLMES-WASHINGTON-JACKSON-BAY- CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY- WAKULLA-TAYLOR-LAFAYETTE-DIXIE- 747 PM EST SUN JAN 3 2010 /647 PM CST SUN JAN 3 2010/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM EST /9 AM CST/ TO 8 PM EST /7 PM CST/ MONDAY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... THE RELATIVE HUMIDITY WILL LIKELY DROP BELOW 35 PERCENT BY LATE MONDAY MORNING...AND REMAIN BELOW 35 PERCENT UNTIL THE EVENING. SIMILAR CONDITIONS ARE POSSIBLE ON TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FOURNIER
571 WWUS82 KTAE 041017 RFWTAE URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 517 AM EST MON JAN 4 2010 ...RED FLAG WARNING REMAINS IN EFFECT FOR THE ENTIRE FORECAST AREA DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY... ...FIRE WEATHER WATCH REMAINS IN EFFECT TUESDAY FOR THE ENTIRE FORECAST AREA DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY... .DISCUSSION...A COLD AND VERY DRY AIR MASS WILL BE IN PLACE FOR MUCH OF THIS WEEK. RED FLAG CONDITIONS WILL BE POSSIBLE EACH DAY THROUGH WEDNESDAY. ALZ065>069-GAZ120>131-142>148-155>161-042030- /O.EXT.KTAE.FW.W.0003.100104T1700Z-100104T2300Z/ /O.EXT.KTAE.FW.A.0003.100105T1700Z-100106T0000Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN- TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY- MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR- GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 517 AM EST MON JAN 4 2010 /417 AM CST MON JAN 4 2010/ ...RED FLAG WARNING NOW IN EFFECT FROM NOON EST /11 AM CST/ TODAY TO 6 PM EST /5 PM CST/ THIS EVENING... ...FIRE WEATHER WATCH NOW IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING... THE RED FLAG WARNING AND FIRE WEATHER WATCH ARE IN EFFECT DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FLZ007>019-026>029-034-042030- /O.EXT.KTAE.FW.A.0003.100105T1500Z-100106T0100Z/ /O.CON.KTAE.FW.W.0003.100104T1500Z-100105T0100Z/ INLAND WALTON-COASTAL WALTON-HOLMES-WASHINGTON-JACKSON-BAY- CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY- WAKULLA-TAYLOR-LAFAYETTE-DIXIE- 517 AM EST MON JAN 4 2010 /417 AM CST MON JAN 4 2010/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM EST /9 AM CST/ THIS MORNING TO 8 PM EST /7 PM CST/ THIS EVENING... ...FIRE WEATHER WATCH NOW IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... THE RED FLAG WARNING AND FIRE WEATHER WATCH ARE IN EFFECT DUE TO VERY LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ 18-WOOL
399 WWUS82 KTAE 042011 RFWTAE URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 311 PM EST MON JAN 4 2010 ...A RED FLAG WARNING IS IN EFFECT UNTIL 6 PM EST / 5 PM CST THIS AFTERNOON FOR THE ENTIRE FORECAST AREA DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY VALUES... ...A RED FLAG WARNING IS IN EFFECT FROM 11 AM EST / 10 AM CST TO 8 PM EST / 7 PM CST TUESDAY FOR THE ENTIRE FORECAST AREA DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY VALUES... ...A FIRE WEATHER WATCH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH EARLY WEDNESDAY EVENING FOR ALL OF NORTH FLORIDA... ...A FIRE WEATHER WATCH IS IN EFFECT WEDNESDAY AFTERNOON FOR SOUTHEAST ALABAMA AND SOUTHERN GEORGIA... .DISCUSSION...A STRONG ARCTIC HIGH PRESSURE SYSTEM HAS BROUGHT VERY COLD AND DRY AIR TO OUR REGION. LONG DURATIONS OF RELATIVE HUMIDITIES BELOW CRITICAL THRESHOLDS ARE FORECAST THROUGH THURSDAY. A RED FLAG WARNING IS IN EFFECT FOR THE ENTIRE FORECAST AREA FOR THE REMAINDER OF THIS AFTERNOON...AND FOR TUESDAY. A FIRE WEATHER WATCH IS IN EFFECT WEDNESDAY FOR THE ENTIRE REGION AS WELL. A FRONTAL BOUNDARY WILL ADVANCE THROUGH THE LOCAL AREA LATE THURSDAY AFTERNOON AND NIGHT. THIS FRONT WILL ACT TO REINFORCE THE COLD DRY AIR THROUGH THE WEEKEND. ALZ065>069-GAZ120>131-142>148-155>161-050900- /O.UPG.KTAE.FW.A.0003.100105T1700Z-100106T0000Z/ /O.NEW.KTAE.FW.W.0004.100105T1800Z-100105T2300Z/ /O.NEW.KTAE.FW.A.0004.100106T1700Z-100106T2300Z/ /O.CON.KTAE.FW.W.0003.000000T0000Z-100104T2300Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN- TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY- MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR- GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 311 PM EST MON JAN 4 2010 /211 PM CST MON JAN 4 2010/ ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/ THIS AFTERNOON... ...A RED FLAG WARNING IS IN EFFECT FROM 1 PM EST /NOON CST/ TO 6 PM EST /5 PM CST/ TUESDAY... ...A FIRE WEATHER WATCH IS IN EFFECT WEDNESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM EST /NOON CST/ TO 6 PM EST /5 PM CST/ TUESDAY. A FIRE WEATHER WATCH IS IN EFFECT WEDNESDAY AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/ THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FLZ007>019-026>029-034-050900- /O.UPG.KTAE.FW.A.0003.100105T1500Z-100106T0100Z/ /O.NEW.KTAE.FW.W.0004.100105T1600Z-100106T0100Z/ /O.NEW.KTAE.FW.A.0004.100106T1500Z-100107T0000Z/ /O.CON.KTAE.FW.W.0003.000000T0000Z-100105T0100Z/ INLAND WALTON-COASTAL WALTON-HOLMES-WASHINGTON-JACKSON-BAY- CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY- WAKULLA-TAYLOR-LAFAYETTE-DIXIE- 311 PM EST MON JAN 4 2010 /211 PM CST MON JAN 4 2010/ ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EST /7 PM CST/ THIS EVENING... ...A RED FLAG WARNING IS IN EFFECT FROM 11 AM EST /10 AM CST/ TO 8 PM EST /7 PM CST/ TUESDAY... ...A FIRE WEATHER WATCH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH EARLY WEDNESDAY EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM EST /10 AM CST/ TO 8 PM EST /7 PM CST/ TUESDAY. A FIRE WEATHER WATCH HAS IS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EST /7 PM CST/ THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Jan 3, 10:30 AM EST, 4 hours 27 minutes earlier.
Area forecast discussion, Jan 3, 10:30 AM EST, 4 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1030 AM EST SUN JAN 3 2010
.DISCUSSION...DESPITE THE INCREASING CIRRUS SHIELD WHICH MOVED INTO
THE REGION LATE LAST NIGHT AND EARLY THIS MORNING...AND SFC WIND
SPEEDS WHICH WERE VERY BORDERLINE...IT APPEARS THAT THE MAJORITY OF
THE CWA WAS JUST ABLE TO GET COLD ENOUGH TO VERIFY THE HARD FREEZE
WARNING OVER THE INTERIOR...WITH A LIGHT FREEZE ALONG MANY COASTAL
AREAS. AFTER EXAMINING THE MSAS SFC DATA THROUGH THE NIGHT...THE
BUBBLE RIDGE WHICH WE NEEDED TO FORM OVER THE CWA DID MATERIALIZE
AND BASICALLY HELD IN PLACE FROM 06 TO 13 UTC. THE REMAINDER OF THE
DAY SHOULD BE QUITE CHILLY WITH FILTERED SUNSHINE AND HIGHS
STRUGGLING TO CLIMB INTO THE MID 40S. OVER THE COASTAL WATERS...
WINDS AND SEAS ARE SOMEWHAT SURPRISINGLY LOW GIVEN THE COLD AND DRY
AIR ADVECTION...AND EXPECT LITTLE CHANGE (EXCEPT PERHAPS A SLIGHTLY
DOWNWARD TREND) FOR THE REMAINDER OF THE DAY.
&&
.AVIATION (THROUGH 12Z MON)...VFR CONDITIONS WILL PREVAIL THROUGH
THE FORECAST PERIOD WITH PERIODS OF SCT-BKN CIRRUS. NORTHERLY WINDS
5-10 KT DURING THE DAY WILL BECOME LIGHT NORTHWESTERLY AFTER SUNSET.
&&
.FIRE WEATHER...A RED FLAG WARNING REMAINS IN EFFECT FROM LATE THIS
MORNING THROUGH SUNSET FOR ALL OF THE TRI-STATE REGION DUE TO
EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY. A FIRE WEATHER
WATCH IS IN EFFECT FOR THE SAME AREAS AND TIME PERIOD ON MON.
&&
.HYDROLOGY...THE CHOCTAWHATCHEE RIVER AT BRUCE-EBRO IS FINALLY
FORECAST TO DROP BELOW FLOOD STAGE TODAY. THE APALACHICOLA RIVER AT
BLOUNTSTOWN IS SLOWING ITS DECLINE AND IS FORECAST TO HOLD STEADY
BETWEEN 17 AND 18 FT FOR THE NEXT SEVERAL DAYS. THE AUCILLA AT
LAMONT WILL DROP BELOW FLOOD STAGE ON MON.
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...HARD FREEZE WARNING FROM 8 PM THIS EVENING TO 9 AM MON
ALL ZONES.
RED FLAG WARNING FROM 11 AM TO 6 PM CST TODAY ALL ZONES.
FIRE WEATHER WATCH FROM MONDAY MORNING THROUGH MONDAY AFTERNOON
ALL ZONES.
GA...HARD FREEZE WARNING FROM 9 PM THIS EVENING TO 10 AM MON ALL ZONES.
RED FLAG WARNING FROM 12 PM TO 7 PM EST TODAY ALL ZONES.
FIRE WEATHER WATCH FROM MONDAY MORNING THROUGH MONDAY EVENING
ALL ZONES.
FL...HARD FREEZE WARNING FROM 9 PM EST /8 PM CST/ THIS EVENING TO
10 AM EST /9 AM CST/ MON ALL ZONES...EXCEPT FOR THE IMMEDIATE
COAST WHERE REGULAR FREEZE WARNINGS ARE IN EFFECT.
RED FLAG WARNING FROM 10 AM TO 8 PM EST /9 AM TO 7 PM CST/
TODAY ALL ZONES.
FIRE WEATHER WATCH FROM MONDAY MORNING THROUGH MONDAY EVENING
ALL ZONES.
GM...NONE.
&&
AVIATION/FIRE WX/HYDRO..JAMSKI
PUBLIC/MARINE...GOULDHazardous weather outlook, Jan 3, 5:59 AM EST, 8 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 559 AM EST SUN JAN 3 2010 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-041100- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 559 AM EST SUN JAN 3 2010 /459 AM CST SUN JAN 3 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...THE FLORIDA BIG BEND AND PANHANDLE...AND THE ADJACENT GULF COASTAL WATERS. ...HARD FREEZES ARE EXPECTED EACH NIGHT FOR THE NEXT FEW NIGHTS... .DAY ONE...TODAY AND TONIGHT... VERY DRY AIR IN PLACE WILL ENHANCE THE SPREAD OF ANY WILDFIRES TODAY. AFTER A BRIEF PERIOD OF HARD FREEZE CONDITIONS THIS MORNING IN THE NORMALLY COLDER INLAND LOCATIONS...EVEN COLDER TEMPERATURES ARE EXPECTED TONIGHT. MINIMUM TEMPERATURES WILL BE IN THE UPPER TEENS TO LOWERS 20S TONIGHT ACROSS MOST INLAND AREAS... WITH MID 20S NEAR THE COAST AND IN URBAN CENTERS SUCH AS CENTRAL TALLAHASSEE. LIGHT WINDS WILL PRODUCE WIND CHILL READINGS IN THE MID TEENS. A WIND CHILL ADVISORY IS ALREADY IN EFFECT FOR SOUTHEAST ALABAMA. TOTAL FREEZE DURATIONS WILL RANGE FROM 14 HOURS IN THE COLDEST RURAL INLAND LOCATIONS TO AROUND 8 HOURS NEAR THE COAST. HARD FREEZE CONDITIONS COULD LAST UP TO 5 HOURS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... VERY COLD CONDITIONS WILL CONTINUE TO GRIP THE REGION FOR MUCH OF THE WEEK. HARD FREEZES ARE EXPECTED AGAIN MONDAY AND TUESDAY NIGHTS WHEN MINIMUM TEMPERATURES ARE FORECAST TO DROP INTO THE UPPER TEENS ACROSS MOST INLAND AREAS. ALTHOUGH IT WILL NOT BE QUITE AS COLD...SUB-FREEZING TEMPERATURES WILL CONTINUE TO IMPACT THE REGION WEDNESDAY NIGHT AS WELL. AN AREA OF LOW PRESSURE IS FORECAST TO MOVE EAST ALONG THE GULF COAST THURSDAY AND THURSDAY NIGHT. THERE IS A SLIM POSSIBILITY THAT THE PRECIPITATION COULD ARRIVE BEFORE THE TEMPERATURE RISES ABOVE FREEZING RESULTING IN A BRIEF PERIOD OF FLURRIES THURSDAY MORNING OVER MAINLY SOUTHEAST ALABAMA. TEMPERATURES WILL THEN QUICKLY WARM DURING THE DAY WITH A CHANCE OF RAIN ACROSS THE ENTIRE FORECAST AREA. VERY COLD AIR WILL RUSH IN BEHIND THE SYSTEM THURSDAY NIGHT AND THERE WILL BE ANOTHER BRIEF OPPORTUNITY FOR FLURRIES OR LIGHT SNOW OVER SOUTHEAST ALABAMA AND SOUTHWEST GEORGIA THURSDAY NIGHT. IT IS VERY RARE FOR SNOW TO FALL IN THESE AREAS...BUT THERE IS A LEAST A VERY LOW PROBABILITY THAT THIS WILL OCCUR. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. 18-WOOL
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 3, 6:00 AM EST | Hard Freeze Warning | TAE | Baker, Ben Hill, Berrien, Brooks, Calhoun, Clay and 20 more | 28 hr |
| Jan 3, 2:57 PM EST | Fire Weather Watch | TAE | Baker, Ben Hill, Berrien, Brooks, Calhoun, Clay and 20 more | 24 hr |
| Jan 3, 5:17 AM EST | Wind Chill Advisory | TAE | Coffee, Dale, Geneva, Henry, Houston | 4 hr |
| Jan 3, 5:17 AM EST | Wind Chill Advisory | TAE | Coffee, Dale, Geneva, Henry, Houston | 28 hr |
Nearby
Red Flag Warnings in Georgia, 2010Red Flag Warnings in Florida, 2010Red Flag Warnings in Alabama, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.